# SDR 03FDEA01311

- Difficulty date: August 8, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502403
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - O/B T/E FLAP, I/B FWD HINGE FITTING FOUND HYD ACTUATOR'S INBOARD MOUNT HOLE SPOT FACES WITH SURFACE CORROSION.     LT WING O/B FLAP, I/B FWD HINGE FITTING HYD ACTUATOR INBOARD MOUNT HOLE SPOT FACES SURFACE CORROSION REMOVED AND REPAIRED AS PER CMM 57-44-08.
